Alert archive / Oklahoma / Special Weather Statements in 2015

Special Weather Statement, NWS Tulsa, OK

August 22, 2015Pushmataha County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Aug 22, 2015, 12:21 PM CDT for Pushmataha County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2015, 12:21 PM CDT (17:21 UTC)
Expired
Aug 22, 2015, 1:00 PM CDT
In force
39 min
Issued by
NWS Tulsa, OK

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 125 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 5.4 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1188 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
840 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WWUS84 KTSA 221721
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1221 PM CDT SAT AUG 22 2015
 
OKZ049-073-075-221800-
LATIMER OK-PUSHMATAHA OK-PITTSBURG OK-
1221 PM CDT SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR PUSHMATAHA...SOUTHWESTERN LATIMER
AND SOUTHEASTERN PITTSBURG COUNTIES UNTIL 100 PM CDT...

AT 1221 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF TALIHINA TO
5 MILES NORTH OF STRINGTOWN...AND MOVING SOUTH AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ANTLERS...CLAYTON...ALBION...KOSOMA...YANUSH...SNOW...KIAMICHI...
KELLOND...MOYERS...CLOUDY...DUNBAR...TUSKAHOMA...STANLEY...NASHOBA...
CLAYTON LAKE STATE PARK...SARDIS...EUBANKS AND FINLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
      3465 9588 3486 9508 3480 9506 3468 9506
      3468 9502 3451 9496 3450 9505 3432 9505
      3422 9578
TIME...MOT...LOC 1721Z 359DEG 18KT 3478 9517 3454 9608 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Aug 22, 10:44 AM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Aug 22, 10:44 AM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1044 AM CDT SAT AUG 22 2015

.DISCUSSION...
MCS DROPPING SOUTHEAST ALONG WITH ATTENDANT PRECIP.
DIFFICULTY KEEPING HOURLY POP / TEMP GRIDS CURRENT
WITH RAPID CHANGES. BRISK NON-THUNDER WINDS BEHIND
MESO STRUCTURE WITH GUST > 40MPH @ NOWATA AND KTUL.
HIGH TEMP  PROBLEMATIC DUE TO QUESTION OF HOW MUCH
DAYLIGHT LEFT WHEN MCS CLOUD SHIELD CLEARS PARTS OF
FORECAST AREA. UPDATES LIKELY DURING AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   87  71  82  63 /  60  60  30  20
FSM   86  74  88  69 /  80  10  40  30
MLC   89  75  89  68 /  70  20  40  30
BVO   86  69  81  59 /  30  70  20  10
FYV   83  71  82  61 /  80  20  50  20
BYV   83  70  81  60 /  70  30  50  10
MKO   86  73  84  65 /  90  30  40  30
MIO   83  70  80  58 /  50  70  40  10
F10   88  73  84  65 /  90  40  40  30
HHW   92  74  92  72 /  30  10  40  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...21
LONG TERM....12
Hazardous weather outlook, Aug 22, 10:32 AM CDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1032 AM CDT SAT AUG 22 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-231030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1032 AM CDT SAT AUG 22 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...NIL.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EAST-CENTRAL...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EAST-CENTRAL...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A THUNDERSTORM COMPLEX CONTINUES TO MOVE EAST-SOUTHEAST ACROSS EASTERN
OKLAHOMA THIS MORNING. THIS COMPLEX WILL CONTINUE MOVING EAST-SOUTHEAST
THROUGH THE REMAINDER OF THE MORNING AND POSSIBLY INTO THE EARLY AFTERNOON
BEFORE DECAYING. THE STRONGER STORMS WILL BE CAPABLE OF BECOMING SEVERE
WITH WIND GUSTS TO AROUND 60 MPH. LOCALLY HEAVY RAINS WILL ALSO BE CAPABLE
OF PRODUCING FLOODING OF LOW LYING AREAS.

A STRONG COLD FRONT WILL MOVE INTO THE AREA LATE TONIGHT...ALONG WITH
ADDITIONAL SHOWERS AND THUNDERSTORMS. A FEW OF THESE STORMS COULD BE
SEVERE ACROSS PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY THROUGH FRIDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE FOR SUNDAY INTO EARLY MONDAY AS THE
COLD FRONT PUSHES THROUGH THE AREA. THE REMAINDER OF THE WEEK LOOKS
DRY...WITH COOL MORNINGS AND MILD AFTERNOON TEMPERATURES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 22, 10:35 AM CDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1035 AM CDT SAT AUG 22 2015

OKZ067-068-070-071-221615-
MUSKOGEE OK-MCINTOSH OK-CHEROKEE OK-WAGONER OK-
1035 AM CDT SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAGONER...
MUSKOGEE...WEST CENTRAL CHEROKEE AND NORTHEASTERN MCINTOSH COUNTIES
UNTIL 1115 AM CDT...

AT 1034 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES WEST OF TULLAHASSEE
TO 5 MILES WEST OF CHECOTAH...AND MOVING EAST AT 30 MPH.

WINDS TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MUSKOGEE...FORT GIBSON...CHECOTAH...WARNER...OKAY...WEBBERS FALLS...
PORTER...OKTAHA...BRAGGS...TAFT...BOYNTON...COUNCIL HILL...
RENTIESVILLE...TULLAHASSEE...SEQUOYAH STATE PARK...GREENLEAF STATE
PARK...KEEFETON...WAINWRIGHT...SUMMIT AND REDBIRD.

LAT...LON 3591 9513 3547 9515 3547 9569 3591 9560
TIME...MOT...LOC 1534Z 269DEG 26KT 3582 9550 3548 9562
Special weather statement, Aug 22, 10:49 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1049 AM CDT SAT AUG 22 2015

OKZ068-070>074-221630-
MUSKOGEE OK-PITTSBURG OK-HASKELL OK-MCINTOSH OK-CHEROKEE OK-
SEQUOYAH OK-
1049 AM CDT SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HASKELL...
NORTHEASTERN PITTSBURG...MUSKOGEE...SOUTH CENTRAL CHEROKEE...
NORTHWESTERN SEQUOYAH AND EASTERN MCINTOSH COUNTIES UNTIL 1130 AM
CDT...

AT 1049 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES WEST OF MUSKOGEE TO
3 MILES NORTHWEST OF EUFAULA...AND MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MUSKOGEE...EUFAULA...FORT GIBSON...CHECOTAH...WARNER...GORE...
PORUM...WEBBERS FALLS...WHITEFIELD...OKTAHA...BRAGGS...CANADIAN...
RENTIESVILLE...GREENLEAF STATE PARK...LAKE EUFAULA STATE PARK...
ENTERPRISE...LAKE TENKILLER STATE PARK...BRIARTOWN...KEEFETON AND
PUMPKIN CENTER.

LAT...LON 3579 9547 3583 9495 3519 9518 3516 9573
TIME...MOT...LOC 1549Z 257DEG 31KT 3576 9544 3531 9563
Special weather statement, Aug 22, 10:59 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1059 AM CDT SAT AUG 22 2015

OKZ071-073>075-221645-
LATIMER OK-PITTSBURG OK-HASKELL OK-MCINTOSH OK-
1059 AM CDT SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LATIMER...
SOUTHWESTERN HASKELL...PITTSBURG AND SOUTH CENTRAL MCINTOSH COUNTIES
UNTIL 1145 AM CDT...

AT 1059 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES WEST OF CANADIAN TO
5 MILES SOUTHEAST OF STUART...AND MOVING SOUTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MCALESTER...KREBS...QUINTON...SAVANNA...CROWDER...ALDERSON...
CANADIAN...INDIANOLA...BLANCO...ARROWHEAD STATE PARK...HAYWOOD...
ENTERPRISE...BLOCKER...BACHE...FEATHERSTON...LEWISVILLE...ARPELAR AND
DOW.

LAT...LON 3489 9609 3528 9569 3520 9516 3473 9579
      3481 9609
TIME...MOT...LOC 1559Z 311DEG 18KT 3519 9570 3485 9604
Special weather statement, Aug 22, 11:31 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1131 AM CDT SAT AUG 22 2015

OKZ070-072>075-221715-
LATIMER OK-MUSKOGEE OK-PITTSBURG OK-HASKELL OK-SEQUOYAH OK-
1131 AM CDT SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR LATIMER...HASKELL...EAST CENTRAL
PITTSBURG...SOUTHEASTERN MUSKOGEE AND WESTERN SEQUOYAH COUNTIES UNTIL
1215 PM CDT...

AT 1131 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF
WEBBERS FALLS TO 2 MILES SOUTHEAST OF WHITEFIELD TO 6 MILES NORTHEAST
OF HARTSHORNE...AND MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SALLISAW...WILBURTON...STIGLER...HARTSHORNE...VIAN...QUINTON...
GORE...PORUM...WEBBERS FALLS...KEOTA...RED OAK...MCCURTAIN...
WHITEFIELD...KINTA...TAMAHA...HIGGINS...BRIARTOWN...ROBBERS CAVE
STATE PARK...YANUSH AND MC CURTAIN.

LAT...LON 3490 9561 3524 9536 3559 9522 3557 9483
      3520 9490 3520 9493 3503 9493 3468 9531
      3468 9533
TIME...MOT...LOC 1631Z 305DEG 23KT 3549 9517 3523 9520 3493 9550
Special weather statement, Aug 22, 12:11 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1211 PM CDT SAT AUG 22 2015

ARZ019-029-OKZ072-074>076-221800-
CRAWFORD AR-SEBASTIAN AR-LATIMER OK-LE FLORE OK-HASKELL OK-
SEQUOYAH OK-
1211 PM CDT SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD...
SEBASTIAN...EASTERN LATIMER...LE FLORE...EASTERN HASKELL AND SEQUOYAH
COUNTIES UNTIL 100 PM CDT...

AT 1210 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BRUSHY LAKE STATE PARK TO
NEAR SPIRO TO 2 MILES WEST OF ALBION...AND MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FORT SMITH...VAN BUREN...SALLISAW...POTEAU...CEDARVILLE...NATURAL
DAM...GREENWOOD...ALMA...BARLING...POCOLA...MULDROW...HEAVENER...
ROLAND...LAVACA...SPIRO...ARKOMA...VIAN...PANAMA...TALIHINA AND
WISTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3496 9432 3493 9445 3473 9445 3471 9535
      3520 9505 3560 9493 3567 9425 3533 9411
TIME...MOT...LOC 1710Z 257DEG 31KT 3555 9481 3524 9460 3466 9514
Special weather statement, Aug 22, 12:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1221 PM CDT SAT AUG 22 2015

OKZ049-073-075-221800-
LATIMER OK-PUSHMATAHA OK-PITTSBURG OK-
1221 PM CDT SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR PUSHMATAHA...SOUTHWESTERN LATIMER
AND SOUTHEASTERN PITTSBURG COUNTIES UNTIL 100 PM CDT...

AT 1221 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF TALIHINA TO
5 MILES NORTH OF STRINGTOWN...AND MOVING SOUTH AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ANTLERS...CLAYTON...ALBION...KOSOMA...YANUSH...SNOW...KIAMICHI...
KELLOND...MOYERS...CLOUDY...DUNBAR...TUSKAHOMA...STANLEY...NASHOBA...
CLAYTON LAKE STATE PARK...SARDIS...EUBANKS AND FINLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3450 9578 3451 9567 3459 9567 3459 9588
      3465 9588 3486 9508 3480 9506 3468 9506
      3468 9502 3451 9496 3450 9505 3432 9505
      3422 9578
TIME...MOT...LOC 1721Z 359DEG 18KT 3478 9517 3454 9608

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 11:44 PM CDTSpecial Weather StatementTSAPawnee46 min
Aug 22, 12:18 AM CDTSpecial Weather StatementTSAOsage, Pawnee42 min
Aug 22, 12:54 AM CDTSpecial Weather StatementTSAWashington51 min
Aug 22, 2:03 AM CDTSpecial Weather StatementTSAMayes42 min
Aug 22, 3:29 AM CDTSpecial Weather StatementTSAPawnee46 min
Aug 22, 5:10 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee4 hr
Aug 22, 6:39 AM CDTAreal Flood AdvisoryTSACreek, Pawnee3 hr
Aug 22, 6:54 AM CDTFlash Flood WarningTSACreek, Pawnee5 hr
Aug 22, 8:09 AM CDTSpecial Weather StatementTSACreek51 min
Aug 22, 8:27 AM CDTSpecial Weather StatementTSAOttawa48 min
Aug 22, 8:43 AM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee, Tulsa3 hr
Aug 22, 8:46 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee44 min
Aug 22, 9:12 AM CDTSpecial Weather StatementTSAOttawa48 min
Aug 22, 9:31 AM CDTSpecial Weather StatementTSAOkfuskee, Okmulgee59 min
Aug 22, 9:56 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee64 min
Aug 22, 10:19 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg56 min
Aug 22, 10:35 AM CDTSpecial Weather StatementTSAMuskogee40 min
Aug 22, 10:49 AM CDTSpecial Weather StatementTSAMuskogee41 min
Aug 22, 10:59 AM CDTSpecial Weather StatementTSAPittsburg46 min
Aug 22, 11:25 AM CDTSevere Thunderstorm WarningTSAPittsburg37 min
Aug 22, 11:31 AM CDTSpecial Weather StatementTSAHaskell, Latimer44 min
Aug 22, 11:49 AM CDTAreal Flood AdvisoryTSAHaskell, Latimer, Pittsburg, Pushmataha3 hr
Aug 22, 12:11 PM CDTSpecial Weather StatementTSALeFlore, Sequoyah49 min
Aug 22, 12:27 PM CDTAreal Flood AdvisoryTSACreek, Okfuskee, Okmulgee3 hr
Aug 22, 1:03 PM CDTSpecial Weather StatementTSAPushmataha42 min
Aug 22, 1:36 PM CDTSpecial Weather StatementTSAChoctaw, Pushmataha39 min
Aug 22, 1:00 PM CDTSpecial Weather StatementTSACrawford, Franklin, Sebastian45 min
Aug 22, 1:44 PM CDTSpecial Weather StatementTSAFranklin46 min

Nearby

Special Weather Statements in Oklahoma, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.